MathSciNet Relay Station
MathSciNet bibliographic data
MR1501133 11E16
Glenn, Oliver Edmunds Errata: "On a new treatment of theorems of finiteness'' [Trans. Amer. Math. Soc. 20 (1919), no. 3, 203–212; 1501122]. Trans. Amer. Math. Soc. 20 (1919), no. 4, 356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement